# SDR DXTA2013031105313

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 7,638 hours, 5,869 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 2848
- Condition: Failed
- Location: Brakes
- Part time: 1,335 hours, 1,056 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, POWER BRAKES CIRCUIT BREAKER TRIPPED AND ANTI-SKID WARNING LIGHT ILLUMINATED.  COMPLIED WITH QRH AND LANDED.  R & R THE POWER BRAKE MOTOR. PERFORMED BLEED AND OPS CHECK OF BRAKE SYSTEM.  OPS CHECK GOOD IAW MM 32-44-00 AND MM 32-44-20.
